Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 53, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 9, 2019, 1:45 PM CST for Bolivar County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2019, 1:45 PM CST (19:45 UTC)
- Expired
- Mar 9, 2019, 2:05 PM CST
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chicot County, AR, Bolivar County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 163 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 10:32 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 12:23 PM CST, 1 hour 22 minutes earlier.
Area forecast discussion, Mar 9, 12:23 PM CST, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1223 PM CST Sat Mar 9 2019 ...SEVERE STORMS POSSIBLE ACROSS THE AREA TODAY... .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: A mix of VFR and MVFR ceilings are occurring this afternoon. Gusty south winds have also prevailed with sustained speeds around 15-25kts and gusts to around 30kts, with occasional gusts up to 40kts in the Delta. A line of storms, or discrete cells, will move through the region today. TAF sites along the Highway 82 corridor will see the worst of the storms, with potential for severe weather. As the line moves along and south of the Natchez Trace corridor this afternoon and evening, severity will decrease but some rain will be possible. Winds will shift behind the front during the overnight hours. /28/ && .DISCUSSION... Line of severe storms is currently making its way across portions of central Arkansas and northern Louisiana this morning. Tornado Watch 13 has been issued for many of our counties along the Highway 82 corridor as this is the location of most potential for damaging winds, tornadoes and hail through the day. 12Z KJAN sounding indicated a cap around 740mb, which should help suppress convection for much of this afternoon further south. Thinking remains the same in terms of severe potential for today. Hi-res guidance also supports a line of broken bowing segments and some supercellular structures moving across the northern part of the forecast area today, especially along and north of the Highway 82 corridor. Given sufficient shear and helicity, strong tornadoes will also be possible in this region. As the line continues to move across and south of the Natchez Trace corridor later this evening, forcing pulls off to the north and intensity of storms should continue to wane. Enhanced risk across the Highway 82 corridor fits well per earlier update to outlooks and graphics. Outside of storms, strong southerly winds continue this morning with sustained winds around 10-15kts and gusts of 30kts. It won't be out of the question for gusts to briefly reach wind advisory criteria. /28/ Prior discussion below: Today and tonight: Early morning water vapor imagery showed a potent shortwave trough over the Central Plains. Early morning surface analysis had a 991mb low over southwest Kansas. As the shortwave trough and surface low lift northeast across the mid Mississippi River Valley today and over the Great Lakes region tonight, the trailing cold front will drop into our CWA late this afternoon and not clear our southeast zones until after sunrise Sunday. Severe storms are still expected to develop along and ahead of the cold front especially across the northern half of of our CWA but, their development has trended slower into our CWA. The 06Z Saturday JAN sounding and other regional raobs showed a formidable inversion around 800mb that looks to keep our CWA capped this morning. Latest CAM guidance continues to show very little convection in our CWA until just after noon when a band of storms is expected to have developed along and ahead of the cold front and move into our northwest most zones. Ahead of this line a strong kinematic field will exist with 50kt at 850mb and 70kt at 500mb. Gradient winds across our west will also contribute to gusts of 30 to 40 mph beginning later this morning. PWATs will pool back above and inch and a half with surface dew points in the mid 60s. Considering the expected instability and shear across our CWA it appears damaging winds will be the primary threat with the storms but, tornadoes and hail will also be possible. There exists an area from Grenada east to Lowndes county where a few significant tornadoes will also be possible. SPC has outlooked this area in an Elevated. Outside of this area, a Slight Risk exists generally south to the Interstate 20 corridor. Locally heavy rain will also accompany the storms. Wl continue to mention flood potential in our HWO due to ongoing areal and river flooding but hold off on issuing a Flash Flood Watch this package. The storms will likely be near the Natchez Trace by sunset and slowly shift southeast through the night. A weakening trend is expected through the evening. Temperatures will be much warmer than normal today and although cooler temperatures are expected behind the cold front, Sunday morning lows will remain above normal areawide as well. /22/ Sunday through next Friday...The cold front will be making its way south through southern portions of the CWA as day breaks on Sunday morning. Although some showers will be likely and a few storms possible along the front during this time, the severe threat with this activity is expected to be almost nil across the south. As the front stalls south of the CWA along the north central gulf coast, some rain chances will linger in the south along the Highway 84 corridor Sunday afternoon into Sunday night. Behind the front, cooler drier air will filter south into the forecast area as high pressure to the north builds into the CWA. Monday through Monday night, a disturbance aloft will lift northeast from the coast, causing the boundary to likewise begin lifting back to the north and through the CWA overnight. As this happens, rain chances will increase through the course of the day Monday, with an isolated storm possible across southern portions of the CWA during the afternoon and early evening hours. As the boundary lifts north overnight, rain chances will follow suit, with the best rain chances towards day break Tuesday residing across the north. High pressure at the surface wedged into the forecast area from the east Tuesday into Tuesday night, in addition to the mid/upper level ridge axis shifting east through the region, currently looks to shunt any rain chances west of the CWA Tuesday afternoon and night. Warming conditions are expected across the forecast area Tuesday into Wednesday, as flow across the region becomes more southerly and increase as a storm system begins to develop and strengthen over the southern plains. Chances for showers and storms will increase across the forecast area from west to east Wednesday evening through Thursday afternoon. As a closed mid/upper low and associated troughing ejects northeast from North Texas towards the Mid-Mississippi River Valley and Great Lakes region Wednesday through Thursday, a surface low will develop and follow suite, slowly dragging a cold front into and through the forecast area from Wednesday night into Thursday evening. While rain comes to an end behind the front Thursday night into Friday, the front looks to stall near to just south of Southeast Mississippi, resulting in some possible rain chances linger there Friday into Friday night. Colder drier air will advect southeast into the CWA in the wake of the front. /19/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 78 59 73 53 / 52 88 19 11 Meridian 78 62 73 53 / 18 85 35 11 Vicksburg 78 56 71 52 / 80 90 9 13 Hattiesburg 80 65 78 59 / 12 73 59 32 Natchez 79 60 73 54 / 54 78 25 27 Greenville 76 50 64 47 / 91 19 3 11 Greenwood 76 50 68 48 / 95 74 4 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Mar 9, 8:25 AM CST, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 825 AM CST Sat Mar 9 2019 ARZ074-075-LAZ007>009-MSZ035-036-040>042-101430- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Humphreys- Holmes-Issaquena-Sharkey-Yazoo- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight One to two inches of rain, with locally higher amounts, will be possible this afternoon into tonight. This will exacerbate ongoing flooding issues across the outlook area, and possibly result in additional flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today Severe thunderstorms will be possible from this afternoon into tonight. Damaging wind gusts of 60 to 70 mph and tornadoes are possible, as well as hail from quarter to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Southerly winds sustained between 20 and 25 mph, gusting at times between 30 and 40 mph, are possible today. These winds could cause weak trees and limbs to break and fall, and could also result in hazardous driving conditions for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ018-019-025-027-034-101430- Bolivar-Sunflower-Leflore-Carroll-Washington- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight One to two inches of rain, with locally higher amounts, will be possible this afternoon into tonight. This will exacerbate ongoing flooding issues across the outlook area, and possibly result in additional flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today Severe thunderstorms are likely from this afternoon into tonight. Tornadoes, a few of which could be strong, damaging winds up to 70mph, and hail up to golf ball size will be possible. (https://www.weather.gov/images/jan/graphicast/1.png) NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Southerly winds sustained between 20 and 25 mph, gusting at times between 30 and 40 mph, are possible today. These winds could cause weak trees and limbs to break and fall, and could also result in hazardous driving conditions for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ030>033-101430- Clay-Lowndes-Choctaw-Oktibbeha- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight Severe thunderstorms are likely from this afternoon into tonight. Tornadoes, a few of which could be strong, damaging winds up to 70mph, and hail up to golf ball size will be possible. (https://www.weather.gov/images/jan/graphicast/1.png) FLOODING THREAT...Limited TIMING...Today through Tonight One to two inches of rain, with locally higher amounts, will be possible this afternoon into tonight. This will exacerbate ongoing flooding issues across the outlook area, and possibly result in additional flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ026-028-029-101430- Grenada-Montgomery-Webster- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight One to two inches of rain, with locally higher amounts, will be possible this afternoon into tonight. This will exacerbate ongoing flooding issues across the outlook area, and possibly result in additional flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today Severe thunderstorms are likely from this afternoon into tonight. Tornadoes, a few of which could be strong, damaging winds up to 70mph, and hail up to golf ball size will be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ015-016-101430- Richland-Madison LA- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today Severe thunderstorms will be possible from this afternoon into tonight. Damaging wind gusts of 60 to 70 mph and tornadoes are possible, as well as hail from quarter to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Southerly winds sustained between 20 and 25 mph, gusting at times between 30 and 40 mph, are possible today. These winds could cause weak trees and limbs to break and fall, and could also result in hazardous driving conditions for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ037-043-101430- Attala-Madison MS- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight One to two inches of rain, with locally higher amounts, will be possible this afternoon into tonight. This will exacerbate ongoing flooding issues across the outlook area, and possibly result in additional flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today Severe thunderstorms will be possible from this afternoon into tonight. Damaging wind gusts of 60 to 70 mph and tornadoes are possible, as well as hail from quarter to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ038-039-044>046-101430- Winston-Noxubee-Leake-Neshoba-Kemper- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight One to two inches of rain, with locally higher amounts, will be possible this afternoon into tonight. This will exacerbate ongoing flooding issues across the outlook area, and possibly result in additional flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today Severe thunderstorms will be possible from this afternoon into tonight. Damaging wind gusts of 60 to 70 mph and tornadoes are possible, as well as hail from quarter to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ023>026-MSZ047-048-053-101430- Franklin LA-Catahoula-Tensas-Concordia-Warren-Hinds-Claiborne- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated severe thunderstorms will be possible from this afternoon into tonight. Damaging wind gusts up to 60 mph, hail to the size of quarters, and a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Southerly winds sustained between 20 and 25 mph, gusting at times between 30 and 40 mph, are possible today. These winds could cause weak trees and limbs to break and fall, and could also result in hazardous driving conditions for high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ049-050-054>056-059-101430- Rankin-Scott-Copiah-Simpson-Smith-Jefferson- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated severe thunderstorms will be possible from this afternoon into tonight. Damaging wind gusts up to 60 mph, hail to the size of quarters, and a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ051-052-101430- Newton-Lauderdale- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe thunderstorms will be possible from this afternoon into tonight. Damaging wind gusts up to 60 mph, hail to the size of quarters, and a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ057-058-060>066-072>074-101430- Jasper-Clarke-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 825 AM CST Sat Mar 9 2019 This hazardous weather outlook is for portions of east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. 1 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 2:35 PM CST | Special Weather Statement | JAN | Leflore, Sunflower | 40 min |
| Mar 9, 3:06 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 54 min |
| Mar 9, 3:22 PM CST | Special Weather Statement | JAN | Grenada | 38 min |
| Mar 9, 3:44 PM CST | Severe Thunderstorm Warning | JAN | Grenada | 46 min |
| Mar 9, 4:37 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 38 min |
| Mar 9, 5:03 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 42 min |
| Mar 9, 5:08 PM CST | Tornado Warning | JAN | Choctaw, Montgomery | 52 min |
| Mar 9, 5:40 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw | 50 min |
| Mar 9, 5:43 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 62 min |
| Mar 9, 2:31 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, West Carroll | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2019Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.